# SDR A6WA201140773

- Difficulty date: August 18, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 19,777 hours, 19,573 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN BETWEEN ROWS 5-7.  FOUND BALLAST ABOVE SEAT A/C BURNED (CTR AISLE LIGHT) R & R BALLAST IAW AMM 33-21-01.  OPS CHECKED GOOD.
